Filters : "Mathematical Research Letters" Limpar

Filters



Refine with date range


  • In: Mathematical Research Letters. Unidade: IME

    Subjects: Sistemas Dinâmicos, Teoria Ergódica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, André Salles de; PATERNAIN, Miguel. Monotone quotients of surface diffeomorphisms. Mathematical Research Letters[S.l.], International Press, v. 10, n. 5, p. 603-619, 2003. Disponível em: < http://dx.doi.org/10.4310/mrl.2003.v10.n5.a4 > DOI: 10.4310/mrl.2003.v10.n5.a4.
    • APA

      Carvalho, A. S. de, & Paternain, M. (2003). Monotone quotients of surface diffeomorphisms. Mathematical Research Letters, 10( 5), 603-619. doi:10.4310/mrl.2003.v10.n5.a4
    • NLM

      Carvalho AS de, Paternain M. Monotone quotients of surface diffeomorphisms [Internet]. Mathematical Research Letters. 2003 ; 10( 5): 603-619.Available from: http://dx.doi.org/10.4310/mrl.2003.v10.n5.a4
    • Vancouver

      Carvalho AS de, Paternain M. Monotone quotients of surface diffeomorphisms [Internet]. Mathematical Research Letters. 2003 ; 10( 5): 603-619.Available from: http://dx.doi.org/10.4310/mrl.2003.v10.n5.a4
  • In: Mathematical Research Letters. Unidade: IME

    Subjects: Teoria Dos Conjuntos

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Universal matrices and strongly unbounded functions. Mathematical Research Letters[S.l.], v. 9, n. 4, p. 549-566, 2002. DOI: 10.4310/mrl.2002.v9.n4.a15.
    • APA

      Koszmider, P. B. (2002). Universal matrices and strongly unbounded functions. Mathematical Research Letters, 9( 4), 549-566. doi:10.4310/mrl.2002.v9.n4.a15
    • NLM

      Koszmider PB. Universal matrices and strongly unbounded functions. Mathematical Research Letters. 2002 ; 9( 4): 549-566.
    • Vancouver

      Koszmider PB. Universal matrices and strongly unbounded functions. Mathematical Research Letters. 2002 ; 9( 4): 549-566.
  • In: Mathematical Research Letters. Unidade: IME

    Subjects: Equações Diferenciais Parciais, Análise Global

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDARO, Paulo Domingos; HIMONAS, Alexandros Alexandrou. Global analytic hypoellipticity of a class of degenerate elliptic operators on the Torus. Mathematical Research Letters, La Jolla, International Press of Boston, v. 1, n. 4, p. 501-510, 1994. Disponível em: < http://dx.doi.org/10.4310/mrl.1994.v1.n4.a10 > DOI: 10.4310/mrl.1994.v1.n4.a10.
    • APA

      Cordaro, P. D., & Himonas, A. A. (1994). Global analytic hypoellipticity of a class of degenerate elliptic operators on the Torus. Mathematical Research Letters, 1( 4), 501-510. doi:10.4310/mrl.1994.v1.n4.a10
    • NLM

      Cordaro PD, Himonas AA. Global analytic hypoellipticity of a class of degenerate elliptic operators on the Torus [Internet]. Mathematical Research Letters. 1994 ; 1( 4): 501-510.Available from: http://dx.doi.org/10.4310/mrl.1994.v1.n4.a10
    • Vancouver

      Cordaro PD, Himonas AA. Global analytic hypoellipticity of a class of degenerate elliptic operators on the Torus [Internet]. Mathematical Research Letters. 1994 ; 1( 4): 501-510.Available from: http://dx.doi.org/10.4310/mrl.1994.v1.n4.a10


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020